# SDR ASAA2019030828555

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 40,465 hours, 12,392 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6282
- Condition: Inoperative
- Location: Fueling Panel
- Part time: 37,850 hours, 11,342 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS NR 1 TANK REFUEL GUAGE INOP. GROUNDED - YES. REMOVED & REPLACED NR 1 REFUEL PANEL QTY IND REF AMM 28-41-61 OPS CHECK NORMAL.
